# SDR DL72S953554

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-1 LETTER CHECK, FOUND COVE SKIN SUPPORT ANGLE     CRACKED 1 INCH FROM O/B END ON NR 4 SLAT.  REPAIRED PER MM 57-54-0.
